# SDR DXTA2025072104286

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N127QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60102
- Aircraft time: 1,324 hours, 580 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Unit
- Part number: 47378401
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECT CH B -  BATT  - TRIP CAME ON IN FLIGHT ON EMS. ATTEMPTED RESET ON BATTERY POWER ON THE GROUND. BUT DID NOT RESET. REMOVED FIDEX  AND INSTALLED INSPECTED/TESTED FIDEX CU  IAW AMM 26-10-01. COMPLIED WITH OPERATIONAL TEST OF THE FIRE DETECTION  AND EXTINGUISHING CONTROL CIRCUITS, ARM AND DISCHARGE CIRCUITS WITH NO DEFECTS NOTED.
